Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/45919
標題: Analysis of water waves passing over a submerged rectangular dike
作者: Chan, I.C.
謝平城
Huang, L.H.
Hsieh, P.C.
關鍵字: water waves;dikes;viscous flow;submerging
Project: Journal of Engineering Mechanics-Asce
期刊/報告no:: Journal of Engineering Mechanics-Asce, Volume 129, Issue 6, Page(s) 613-626.
摘要: 
The analytic solutions of inviscid and viscous water waves passing over a submerged rectangular dike are investigated. Owing to the fact that the orthogonality of eigenfunctions is invalid for viscous wave problem, two newly developed orthogonal inner products are applied to reduce the mathematical difficulty of viscous wave problem. Both inviscid and viscous water wave solutions are obtained under the assumption of linear water wave without separation. It shows that two solutions have no significant kinematic difference but the viscous contribution of dynamic effect is not negligible. Beside giving a better theoretical approach, which reduces the error of the conventional minimal squares method, the result of the present analytical solution can be used to quantitatively evaluate the correctness of experiments and also provides helpful information such as near wall boundary layer thickness and oscillating free surface for computational use.
URI: http://hdl.handle.net/11455/45919
ISSN: 0733-9399
DOI: 10.1061/(asce)0733-9399(2003)129:6(613)
Appears in Collections:水土保持學系

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.